# SDR CA990927064

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Part number: 2570400
- Condition: Worn
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF INBOARD GEAR DOOR FOR REPLACEMENT OF ONE HINGE BEARING FOR WEAR, THE SECOND BEARING WAS FOUND TO HAVE THE INNER RACE CRACKED CIRCUMFERENTALLY AT THE RACE'S SMALLEST DIAMETER.  UN-NOTICEABLE WHEN THE HINGE BOLT IS INSTALLED.
